# SDR ASOA2016033114690

- Difficulty date: March 31, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 625 ANGLE CRACKE.  R & R THE ANGLE IAW SRM 51-42-21-00.
